# SDR AWXA200200561

- Difficulty date: June 23, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 11,364 hours, 4,571 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 841 - ENROUTE FROM PHX TO RDU THE NR 1 ENGINE INDICATED LOW OIL QUANTITY,  ENGINE WAS LOSING OIL AT A RATE OF 1 QUART OF OIL IN 5 MINUTES,  DIVERTED AND LANDED AT BNA, UPON ARRIVAL AT GATE ENGINE HAD 7.5 QUARTS OF OIL REMAINING.  MAINTENANCE INSPECTED THE NR 1 ENGINE AND FOUND THE OIL FEED LINE AT THE BOTTOM OF THE ENGINE JUST AFT OF THE FORWARD EDGE OF C-DUCTS LOOSE AND LEAKING OIL. RETORQUED AND SAFETIED THE LINE, RAN ENGINE WITH NO LEAKS NOTED. PERFORMED MAINTENANCE IAW AMM 70-23-11, AND 71-00-00-710-012.
